MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG, DRAINAGE,ANTI-REFLUX TOWER,2000ML

Medline Industries, LP MEDLINE; BAG, DRAINAGE,ANTI-REFLUX TOWER,2000ML
Catalog Number DYND15205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product begins leaking after a few uses.
 
Additional Manufacturer Narrative
The complaint transcript indicated that the product begins leaking after a few uses; the issue occurred during use and did not involve an injury.Medline quality received a complaint regarding drain bag leakage, did not receive a sample nor photographs, reviewed the inspection record for the reported item, completed a post-market retrospective review, and the vendor reviewed their records, manufacturing process, and testing of retained samples.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG, DRAINAGE,ANTI-REFLUX TOWER,2000ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50897656
Report Number1417592-2026-50886
Device Sequence Number16128887
Product Code KNX
UDI-Device Identifier10080196828685
UDI-Public10080196828685
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15205
Device Lot Number96925070003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown